Ask Lafeber

Question:

June 4, 2021

Sign of recover or not?


Hello,My cockatiel has some red patch spot under wingarm.So I consulted a vet,He told me that it is a type of Infection.So he give me some medicine like Neosporin oinment & Zincovit drops.After applying cream,His skin turns white from Red & he is doing loose motion after taking drops in water. Can you tell me is it a type of recover sign or a sideeffect? He is a grey cockatiel. In 1 Day all these things happen.Are these changes normal?


Answer:

Hi Shivam,

I’m not sure why the stools would be loose. Is he chewing on the cream? He might get sick if he swallows a lot of it. The Zincovit is just a vitamin drop. Does this Vet treat a lot of birds? Most Vets do not know much about how to treat a bird. I know it can be hard to find a Vet who specializes in birds, especially in some countries. I would check with the Vet again. If you feel that the cream or drops is making the bird sick, you should stop using them and see if that makes a difference. If the skin is not red anymore, it does sound like it helped him some.

Thank you for asking Lafeber,

Brenda

Subscribe to our newsletter